PANADOL 500mg SOLUBLE TABLETSPanadol Soluble contains paracetamol? long recognised by the medical profession as a dependable? effective medication for you and your family. Panadol Soluble is effective for: Headache? Colds & Influenza? Backache? Period Pain? Muscle Pain? Neuralgia? Toothache? Rheumatic Pain? Pain of Osteoarthritis.Fast acting effective pain reliefGentle on the stomachIngredientEach soluble tablet contains Paracetamol 500mg. Also contains Sodium 427mg and Sorbitol.
Subscribe to our newsletter
A short sentence describing what someone will receive by subscribing